Home > iorjaramshome

IOR Journal of Advanced Research in Applied Mathematics and Statistics (IOR JARAMS)

(IOR Publication)

IOR Journal of Advanced Research in Applied Mathematics and Statistics (IOR JARAMS)

Call For Paper Volume 1 issue 01

Submission Deadlines

Volume / Issue / Month : Volume 1 Issue 01, January 2020

Last date of article Submission : 10 February 2020

Submit Online : Click Here to Submit

Submit Offline :


IOR-JARAMAS is an international journal which provides a Plate form to Mathematics and Statistics researchers all over the world for the dissemination of knowledge in computer science , mathematical sciences and related fields.

IOR- JARAMS Journal is a peer reviewed Advanced Research in Applied Mathematics and Statistics publishing original and high-quality articles covering a wide range of topics in Mathematics and Statistics and Communication theory and Method. 

IOR- JARAMS is an open access journal that publishes papers submitted in English. The journal aims to give its contribution for enhancement of research studies and be a recognized forum attracting authors and audiences from both the academic and industrial communities interested in state-of-the art research activities in Mathematics and Dental Research invention and applied science areas, which cover topics including (but not limited to): Basic Mathematics, Basics Statistics and Advance Statistics, Basic Mathematics, Computational Mathematics, monetary and fiscal policy decision-making, pricing and risk of financial instruments, advances in financial  and statistics.

The IOR -JARAMS Journal International Journals of Applied Mathematics and Statistics Research invention, international peer-reviewed open access journal which publishes research articles, review articles short communications and book reviews from academicians and business-persons, our aims publish articles of high-quality dealing with issues which impacts national and global scientific research scholars. Accepted papers are available freely with online full-text content upon receiving the final versions, and will be indexed at major academic databases.


The Research and Analysis Journals IOR Journal of Advanced Research in Applied Mathematics and Statistics international peer-reviewed open access journal

Papers are solicited from, but not limited to the following topics:
  • Algebra
  • Arithmetic
  • Geometry
  • Coordinate Geometry
  • Differential Calculus
  • Integral Calculus
  • Demography
  • Differential Equation
  • Three dimension Geometry
  • Probability
  • Trigonometry
  • Statistics
  • Mathematical logic
  • Sequences and Patterns
  • Applied Mathematics
  • Computational Mathematics
  • Computing Science and Mathematics
  • Computational Vision and Robotics
  • Computer Aided Engineering and Technology
  • Industrial Mathematics
  • Mathematical Modelling
  • Mathematical physics
  • Mathematical Electrochemistry
  • Mathematical biology
  • Mathematics Education
  • Mathematical Finance
  • Mathematical Medicine
  • Mathematics in Operational Research
  • Mathematics of Barcode Systems
  • Data Analysis Techniques and Strategies
  • Dynamical Systems and Differential Equations
  • Differential Equations
  • Ordinary Differential Equations
  • Advance Trigonometry
  • Applied Cryptography
  • Multivariable Calculus
  • Complex Analysis